# SDR SWAA2018101425914

- Difficulty date: October 3, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 48,582 hours, 28,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A55821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE Z BRACKET CRACKED AT WS 156.25.  R&R "Z" BRACKET IAW SRM & DWG.
